# SDR DALA1036479855

- Difficulty date: December 21, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN PASSENGER CABIN FLOORBOARD NR89 HAT CHANNEL IS CRACKED.  REMOVED DAMAGED HAT CHANNEL 2EA HFEC NDT SPM 06-10-01.  REPAIRED HAT CHANNEL IAW SRM DC-9 53-05 FIG 1 PG10.  INSTALLED HAT CHANNEL IAW DC-9 51-30-2 AND 53-05 FIG 1, PG 10.
